Multiscale nonlinear decomposition: The sieve decomposition theorem

Bangham, JA, Chardaire, P, Pye, CJ and Ling, PD (1996) Multiscale nonlinear decomposition: The sieve decomposition theorem. IEEE Transactions on Pattern Analysis and Machine Intelligence, 18 (5). pp. 529-539. ISSN 0162-8828

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: EPrints Services
Date Deposited: 01 Oct 2010 13:41
Last Modified: 24 Jul 2019 18:09
URI: https://ueaeprints.uea.ac.uk/id/eprint/2980
DOI: 10.1109/34.494642

Actions (login required)

View Item View Item